International Journal of Cancer Management

Published by: Kowsar

Incidence of Chemotherapy-Induced Amenorrhea After Adjuvant Chemotherapy With Taxane and Anthracyclines in Young Patients With Breast Cancer

Leila Pourali 1 , Ali Taghizadeh kermani 2 , * , Mohammad Reza Ghavamnasiri 3 , Fahimeh Khoshroo 3 , Sare Hosseini 3 , Mehdi Asadi 4 and Kazem Anvari 3
Authors Information
1 Women's Health Research Center, Ghaem Hospital, Faculty of Medicine , Mashhad University of Medical Sciences, Mashhad, Iran
2 Surgical Oncology Research Center, Imam Reza Hospital, Faculty of Medicine, Mashhad University of Medical Sciences, Cancer Research Center, Omid Hospital, Faculty of Medicine, Mashhad University of Medical Sciences, Mashhad, Iran
3 Cancer Research Center, Omid Hospital, Faculty of Medicine, Mashhad University of Medical Sciences, Mashhad, Iran
4 Surgical Oncology Research Center, Imam Reza Hospital, Faculty of Medicine, Mashhad University of Medical Sciences, Mashhad, Iran
Article information
  • International Journal of Cancer Management: September 30, 2013, 6 (3); e80423
  • Published Online: September 30, 2013
  • Article Type: Research Article
  • Received: June 18, 2013
  • Accepted: July 17, 2013

To Cite: Pourali L, Taghizadeh kermani A, Ghavamnasiri M R, Khoshroo F, Hosseini S, et al. Incidence of Chemotherapy-Induced Amenorrhea After Adjuvant Chemotherapy With Taxane and Anthracyclines in Young Patients With Breast Cancer, Int J Cancer Manag. 2013 ; 6(3):e80423.

Abstract
© 2013, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Fulltext
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments